Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the effects of Synthroid on the blood test report?

I am hypothyroid, have been since age 20. been on synthroid since then current dose 0.112mg. Did recent blood work. lymphocytes % 0.194 (range is 0.250-0.400) TSH is 2.18mUI/L FT4 is13.6pmol/L and FT3 3.7pmol/L. doctor since called me to see her in office. Should I be concerned?
Mon, 1 Apr 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
Endocrinologist 's  Response
Hello,

You should not be concerned about the results you reported. Continue with the same dose of Synthroid.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Mirjeta Guni, Endocrinologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had Thyroid cancer in 2010 and had my thyroid removed. I currently take 125mcg of Synthroid. My last TSH level was reported as 0.13 and my Doctor has ordered another blood test to be taken within the next two weeks. My question is: Can this be making me hotter than usual and gain weight? I ve noticed I feel like I m burning up lately and have gained a few pounds in the last few weeks.

doctor1 MD

Hi, my blood results have come back and they are the following: TSH 0.20 ranges (0.35-5.00) T4 Free 21. ranges 12-22 Free T3 4.3 ranges 2.6 5.7 I was taking 100mcg Synthroid, had blood tests done last week and since reduced to 75mcg I am having sweats and palpitations, the shakes and serious brain fog. Whats wrong? I have started 30mg of Vyvanse for ADD 17 days ago and do not feel well?

doctor1 MD

Hello, I have hypothyroidism. I was taking 175 mcg of Synthroid and felt too speedy and irritable. I started to take 150 mcg of Synthroid, of which I had an old supply of. I lost 5 pounds, my energy level was better, and so I went back to my doctor and had my blood tested after 3 weeks. I was told that my T3 and T4 were normal but my TSH is too low, therefore I need to go back to taking the 175 mcg I was prescribed. I was also given a scolding for not taking what I was prescribed. What should I do now? Obviously neither dose is perfect for me.

Recent questions on  Thyroid disease

doctor1 MD

Two years ago I had RAI Therapy 11 mCi for Graves desease. 3 months later I was euthyroid and felt fine. My doctor told me do have control of thyroid function for 3 months . 2 months later I was in a very bad condition . MY TSH was 75 . During begining of levothyroxin therapy I started to feel severe paresthesias and neuropatic pain.Now I am euthyroid on levothyroxin therapy , but diagnosed with small fiber polyneuropaty. I am very sick and have constant generalised neuropathic pain. Du you have experience what happens with patients after RAI therapy without levothyroxine supplementation in time.

doctor1 MD

Hi , I am 31 years old man.I have hypothyroidism and currently taking Thyronorm 50 mcg tablets for past 10-12 months.Recent tests have TSH level at 8.25,TPO at 448. Recently my face and neck have significantly darkened.Is that something to do with the tablets I use or anything else? Lastly, we are planning for kids, so how does me being hypothyroid will effect that?

doctor1 MD

My daughter c/o lumps on her ribs and sternum that hurts when she is ovulating. This causes her to become very anxious and concerned that she has a serious health disorder. I cannot find any real related information unless it is an autoimmune disorder family hx of hypothyroidism and celiac s

doctor1 MD

I am a Ph.D. chemist, ~50, have been taking thyroid medication since 1995, Since switching from T4 only to T3/T4 (25ug/75ug), I have seen a big improvement in cognition and then on switching to T3 (50ug) only (done this myself for just the past 3 days see and even better improvement when it comes to my attention span. In addition, I take meds for depression & anxiety. I have not experienced any unpleasant side effects of T3 only besides a little diarrhea--is this OK? ( I think somehow, my body has a greatly diminished ability to covert T4 to T3).

doctor1 MD

Hi. A few days ago I started experiencing heart palpitations. I feel my heart fluttering in my chest and throat. It doesn't happen when I am moving around. It starts when I sit down, upright on the couch or in a chair. It stops when I lie down or...

doctor1 MD

I recently got AMA - Anti Microsomal Antibody test done. The range was supposed to be 34 as Positive. My reading showed a Value of 91. The lab person said this is very high. Can you plz let me know If I need to get any further tests done to know...

doctor1 MD

Thank you. About three weeks ago, I noticed a slight redness of skin at throat area. It waned and is now back on all over the front of my neck. The skin seems puffed and is very red. No small or large bumps on skin. My throat is mildly sore.